Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 174, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2011, 10:22 PM EDT for 5 counties in West Virginia; Washington County, Ohio. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2011, 10:22 PM EDT (02:22 UTC)
- Expired
- Jun 4, 2011, 11:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Washington County, OH, Doddridge County, WV, Harrison County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV
The radar
The Pittsburgh radar (KPBZ), 126 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 6:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1517 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
331
WUUS51 KRLX 050222
SVRRLX
OHC167-WVC017-033-073-085-095-050315-
/O.NEW.KRLX.SV.W.0174.110605T0222Z-110605T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1022 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DODDRIDGE COUNTY IN WEST VIRGINIA...
NORTHWESTERN HARRISON COUNTY IN WEST VIRGINIA...
PLEASANTS COUNTY IN WEST VIRGINIA...
NORTHEASTERN RITCHIE COUNTY IN WEST VIRGINIA...
TYLER COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF MIDDLEBOURNE...
NORTHEASTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 1115 PM EDT
* AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SISTERSVILLE...OR 6 MILES WEST OF MIDDLEBOURNE...AND MOVING
SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PENNSBORO...WEST UNION...SALEM AND LUMBERPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
&&
LAT...LON 3959 8090 3960 8086 3955 8078 3948 8071
3949 8067 3943 8055 3947 8050 3947 8047
3943 8027 3920 8053 3909 8084 3958 8124
3958 8104 3955 8103 3961 8095
TIME...MOT...LOC 0222Z 312DEG 30KT 3950 8097
$$
262 follow-up statements
651
WWUS51 KRLX 050247
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1047 PM EDT SAT JUN 4 2011
OHC167-WVC017-033-073-085-095-050315-
/O.CON.KRLX.SV.W.0174.000000T0000Z-110605T0315Z/
WASHINGTON OH-PLEASANTS WV-HARRISON WV-DODDRIDGE WV-TYLER WV-
RITCHIE WV-
1047 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHEASTERN RITCHIE...TYLER...DODDRIDGE...NORTHWESTERN
HARRISON...PLEASANTS AND NORTHEASTERN WASHINGTON COUNTIES...
AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MOUNTAIN...OR 12 MILES SOUTH OF MIDDLEBOURNE...MOVING
SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CANTON...WEST UNION...CENTER POINT...SMITHBURG...SEDALIA...
BLANDVILLE...WALLACE...NEW MILTON...GROVE...SALEM...AVON...WOLF
SUMMIT AND LUMBERPORT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3959 8090 3960 8086 3955 8078 3948 8071
3949 8067 3943 8055 3947 8050 3947 8047
3943 8027 3920 8053 3909 8084 3958 8124
3958 8104 3955 8103 3961 8095
TIME...MOT...LOC 0247Z 312DEG 30KT 3931 8083
$$
13058
WWUS51 KRLX 050312
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1112 PM EDT SAT JUN 4 2011
OHC167-WVC017-033-073-085-095-050322-
/O.EXP.KRLX.SV.W.0174.000000T0000Z-110605T0315Z/
WASHINGTON OH-PLEASANTS WV-HARRISON WV-DODDRIDGE WV-TYLER WV-
RITCHIE WV-
1112 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RITCHIE...
TYLER...DODDRIDGE...NORTHWESTERN HARRISON...PLEASANTS AND
NORTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT 1115 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER THE
REMAINING STORMS WILL CONTINUE TO PRODUCE HEAVY RAINFALL...FREQUENT
CLOUD TO GROUND LIGHTNING STROKES...AND SOME GUSTY WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3959 8090 3960 8086 3955 8078 3948 8071
3949 8067 3943 8055 3947 8050 3947 8047
3943 8027 3920 8053 3909 8084 3958 8124
3958 8104 3955 8103 3961 8095
TIME...MOT...LOC 0312Z 312DEG 30KT 3917 8063
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:56 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 4, 7:56 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 756 PM EDT SAT JUN 4 2011 .SYNOPSIS... COLD FRONT APPROACHES TONIGHT...SLIPPING THROUGH THE AREA SUNDAY INTO SUNDAY NIGHT. HIGH PRESSURE SAILS ACROSS MONDAY. A WARM FRONT CROSSES TUESDAY. ANOTHER COLD FRONT ARRIVES LATE WEEK. && .NEAR TERM /THROUGH SUNDAY NIGHT/... WEAK WARM FRONT WILL RACE THROUGH THE CWA THIS AFTERNOON AND EXIT. A THIN LINE OF CONVECTION HAS FORMED AND HAS BEEN SPOTTY ALONG THE FRONT. CONVECTION HOLDING TOGETHER DESPITE HEADING INTO LOWER DEW POINTS AND DRIER AIR. THESE STORMS HOWEVER SHOULD WEAKEN AND FALL APART AS IT DOES. LOW PRESSURE OVER GREAT LAKES WILL DROP SOUTH OVERNIGHT AND TRAILING COLD FRONT WILL MOVE ACROSS THE CWA LATER TONIGHT AND SUNDAY. KEPT LIKELY POPS INITIALLY NW AND THEN GENERALLY WENT WITH HIGH CHC POPS THE REST OF THE WAY AS FRONT MOVING THROUGH AT NIGHT/EARLY MORNING. FRONT PUSHES JUST SOUTH OF THE REGION BY LATE SUNDAY. AS IT PUSHES SOUTHEAST...SHOWER AND STORM CHANCES SHOULD DECREASE FROM THE NORTHWEST. HIGH PRESSURE BUILDS IN LATE SUNDAY NIGHT. LATEST MAX/MIN GUID REASONABLE WITH ONLY A FEW ADJUSTMENTS. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... HIGH PRESSURE TO START UNDER NW FLOW ALOFT. AS HIGH EXITS TO THE SE LATER MON...ALLOWING SW FLOW TO DEVELOP...RING OF FIRE PATTERN SETS UP WITH CONVECTIVE COMPLEXES ALONG THE SOUTHERN EDGE OF THE WESTERLIES RIDING OVER TOP OF THE RIDGE TO THE W AND THAN DOWN THE E SIDE OF IT...MUCH LIKE WHAT HAPPENED OVER NY AND PA LATE LAST NIGHT INTO TODAY. NAM12 HINTS AS FIRST SUCH COMPLEX MON NT INTO TUE MORNING...FOLLOWED BY ANOTHER LATE WED INTO WED NT. OTHER MODELS ARE MUCH MORE SUBTLE AT BEST WITH ANY SUCH FEATURES. NW-SE ORIENTED WARM FRONT MOVES THROUGH THE AREA SOMETIME TUE. THEREFORE...CONVECTIVE COMPLEXES HAVE A BETTER SHOT OF AFFECTING THE AREA MON NT...E OF THE WARM FRONT...COMPARED WITH TUE NT...ONCE THE FRONT HAS PASSED. IF THE DEW POINT GRADIENT CANNOT CLEAR THE AREA BY TUE NT...THEN THE DOOR IS LEFT OPEN A BIT. GIVEN THE TOUGH NATURE OF HITTING THE FORMATION AND THEN SUBSEQUENT TIMING AND OVERALL PLACEMENT OF COMPLEXES OF THIS NATURE...AND PER ISC...KEPT POPS NO HIGHER THAN SLIGHT CHANCE MON NT AND DID NOT EVEN CODE UP ANY ADDITIONAL COMPLEXES AT ALL AFTER THAT AT THIS TIME. LOWS LOOKED GOOD AT THIS DISTANCE. UNLESS IT RAINS SOON...THINGS ARE DRYING OUT...SO RAISED HIGHS TO THE LOWER MET...WITH THE HIGHER MAV CONTINUING TO RUN TOO HIGH. AGAIN...IF IT REMAINS DRY...AND CLEANER RIDGING TAKES HOLD AT SOME POINT...THEN THE MAV MAY BE GIVEN SOME CREDENCE. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... BASICALLY DRY FCST INTO THU AS UPPER RIDGING NOSES EWD INTO THE AREA. RIDGE IS ONCE AGAIN FLATTENED THU AS ANOTHER S/W TROF RIDES OVER TOP OF IT. THIS WILL PUSH A COLD FRONT THROUGH LATE THU NT OR FRI. HAVE SLIGHT CHANCE FOR DIURNAL CONVECTION WED WITH RIDGE ALREADY FLATTENING AND SOUTHERN EDGE OF THE WESTERLIES A LITTLE CLOSER TO THE AREA. BETTER CHANCE THU INTO FRI AS THE COLD FRONT NEARS AND THEN CROSSES. BEST UPPER FORCING IS THU WITH WHAT IS LEFT OF WEAK FRONT PUSHING S THROUGH THE AREA FRI AS UPPER ENERGY MOVES E INTO NEW ENGLAND. SHAKY HIGH PRESSURE BRINGS DRY WEATHER FOR THE BALANCE OF THE PERIOD. HIGH IS SHAKY IN THAT IT PASSES WELL N OF THE AREA. THIS MAY ALLOW THE COLD FRONT TO TURN AROUND AND RETURN AS A WARM FRONT NEXT WEEKEND. MINOR TEMPERATURE CHANGES WITH HPC AND MEX REASONABLY CLOSE IN MOST CASES. RATHER WARM TO HOT WED AND THU AND THEN A BIT COOLER TO CLOSE OUT THE WEEK. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... STARTING THE PERIOD WITH VFR CONDITIONS. HOWEVER...SEVERE THUNDERSTORMS WILL MOVE ACROSS SOUTHEAST OH...PASSING JUST WEST OF PKB AROUND 01-02Z. THESE STORMS WILL MOVE SOUTH SOUTHEAST ACROSS SOUTHEAST OH...PERHAPS IN BETWEEN OR AFFECTING HTS AND/OR CRW. THE THREAT FOR BRIEF IFR CONDITIONS UNDER HEAVY THUNDERSTORMS AND STRONG GUSTY WINDS EXISTS...BUT ITS DIFFICULT TO PINPOINT STORM TRACKS AS THEY MOVE TO THE RIGHT OF THE MEAN FLOW. BRIEF LOCALIZED MVFR CONDITIONS CAN BE EXPECTED IN THE VICINITY OF THESE STORMS. CIGS 40-50CB WITH THIS LINE AS WELL. VFR ELSEWHERE THROUGHOUT THE REST OF THE EVENING. ADDITIONAL SHOWERS/STORMS OVERNIGHT MAY RESULT IN MVFR/IFR CONDITIONS AFTER 06Z TONIGHT...MAINLY ACROSS THE NORTHERN SITES. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY... FORECAST CONFIDENCE: HIGH. ALTERNATE SCENARIOS: TIMING OF MVFR/IFR IN TSTMS MAY VARY OVERNIGHT AND EARLY SUNDAY MORNING. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H M CKB CONSISTENCY H H H H H H H H H H H M AFTER 00Z MONDAY... MVFR/IFR POSSIBLE IN THUNDERSTORMS SUNDAY AFTERNOON. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/JS NEAR TERM...ARJ SHORT TERM...TRM LONG TERM...TRM AVIATION...ARJ
Hazardous weather outlook, Jun 4, 9:48 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 948 PM EDT SAT JUN 4 2011 OHZ066-067-075-076-083>087-WVZ006>011-014>020-027>032-039-040-060200- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-LAWRENCE- CABELL-MASON-WOOD-PLEASANTS-TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR- BARBOUR- 948 PM EDT SAT JUN 4 2011 ...SEVERE THUNDERSTORM WATCH 428 IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-VAZ003-004-WVZ005-013-024>026-033>038-046-047-060200- GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO- LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- POCAHONTAS-RANDOLPH- 948 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 4, 8:57 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
857 PM EDT SAT JUN 4 2011
OHZ075-083>085-050200-
ATHENS OH-JACKSON OH-MEIGS OH-VINTON OH-
857 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JACKSON...
NORTHWESTERN MEIGS...SOUTHWESTERN ATHENS AND VINTON COUNTIES...
AT 854 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF LOGAN...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR ALLENSVILLE AROUND 905 PM...CREOLA AROUND 910
PM...ZALESKI...LAKE HOPE STATE PARK...AND MCARTHUR AROUND 915 PM...
HAMDEN...AND WELLSTON AROUND 920 PM...RADCLIFFE AROUND 930 PM...
CARPENTER AND ALBANY AROUND 935 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3914 8191 3901 8257 3937 8268 3937 8264
3938 8263 3938 8252 3940 8251 3939 8230
3940 8229 3941 8228
26Local storm report, Jun 4, 9:16 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
916 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 W MCARTHUR 39.25N 82.52W
06/04/2011 E0.25 INCH VINTON OH TRAINED SPOTTER
SOME GUSTY WINDS BUT NO DAMAGE.
&&
EVENT NUMBER RLX1100676
JFDSpecial weather statement, Jun 4, 9:46 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
946 PM EDT SAT JUN 4 2011
OHZ083>087-WVZ007-050245-
GALLIA OH-JACKSON OH-LAWRENCE OH-MASON WV-MEIGS OH-VINTON OH-
946 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN JACKSON...GALLIA...
LAWRENCE...SOUTHEASTERN VINTON...WEST CENTRAL MEIGS AND WESTERN MASON
COUNTIES...
AT 945 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF WELLSTON...MOVING SOUTH AT 30 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL BE NEAR VINTON...AND KYGER AROUND 955 PM...OAK HILL
AROUND 1000 PM...RIO GRANDE...CENTERPOINT...AND CHESHIRE AROUND 1005
PM...ADAMSVILLE...AND GALLIA AROUND 1010 PM...GAGE AND GALLIPOLIS
AROUND 1015 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3916 8269 3916 8223 3868 8195 3848 8264
3849 8265 3880 8267 3880 8266 3884 8266
3884 8267
26Special weather statement, Jun 4, 10:00 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1000 PM EDT SAT JUN 4 2011
OHZ076-WVZ010-011-019-020-031-050300-
DODDRIDGE WV-HARRISON WV-PLEASANTS WV-RITCHIE WV-TYLER WV-
WASHINGTON OH-
1000 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT DODDRIDGE...NORTHEASTERN
RITCHIE...NORTHEASTERN WASHINGTON...NORTHWESTERN HARRISON...PLEASANTS
AND TYLER COUNTIES...
AT 958 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF MIDDLEBOURNE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL BE NEAR POINT LOOKOUT AROUND 1010 PM...ARVILLA AROUND
1015 PM...MIDDLEBOURNE AROUND 1020 PM...WICK...AND HEBRON AROUND 1025
PM...ALMA AROUND 1030 PM...MOUNTAIN...LIMA AND PENNSBORO AROUND 1035
PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3959 8090 3960 8084 3948 8071 3949 8067
3943 8055 3947 8049 3945 8036 3944 8036
3912 8088 3958 8130 3958 8104 3955 8103
3961 8095
26The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:46 PM EDT | Special Weather Statement | RLX | Mason | 59 min |
| Jun 4, 10:00 PM EDT | Special Weather Statement | RLX | Doddridge, Tyler | 60 min |
| Jun 4, 11:21 PM EDT | Special Weather Statement | RLX | Pleasants | 24 min |
| Jun 4, 11:28 PM EDT | Special Weather Statement | RLX | Gilmer, Lewis, Ritchie | 47 min |
| Jun 5, 12:20 AM EDT | Special Weather Statement | RLX | Webster | 40 min |
| Jun 5, 1:11 AM EDT | Special Weather Statement | RLX | Nicholas | 34 min |
| Jun 4, 8:57 PM EDT | Special Weather Statement | RLX | Vinton | 63 min |
| Jun 4, 10:55 PM EDT | Special Weather Statement | RLX | Gallia, Jackson | 65 min |
| Jun 4, 11:35 PM EDT | Special Weather Statement | RLX | Morgan, Washington | 40 min |
| Jun 5, 2:15 AM EDT | Flash Flood Warning | RLX | Morgan, Perry | 2 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.